| FREE DELIVERY ON ORDERS OVER €40 | FREE GIFT ON ORDERS OVER €50 |

DISPRIN Extra Strength 500mg Effervescent Tablets (Aspirin) - 16 Tablets

DISPRIN Extra Strength 500mg Effervescent Tablets (Aspirin) - 16 Tablets

Regular price
€3,50
Sale price
€3,50
Regular price
Sold out
Unit price
per 
Tax included.

Trusted by generations to provide fast relief of mild to moderate pain symptoms and inflammation. DISPIRIN Extra Strength is recommended for the treatment of: Sore throat Headache Toothache Period pain Fever Aches and pains associated with colds and flu Back pain Neuralgia Soft tissue inflammation Disperses in water making it ideal to use as a gargle for sore throats. Conveniently formulated as a single tablet dose.

Directions For Use

For oral use only.
Dissolve tablets in water immediately before taking.
Adults and children 16 years and over:
1 tablet every 3- 4 hours.
Do not exceed 8 tablets in 24 hours.
This product should be used with particular caution in the elderly who are more prone to adverse events.

 

Active Ingredients

Each dispersible tablet contains:
Aspirin 500mg

Warnings

Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended, in the event of misuse, seek medical advice.
Do not exceed the recommended dose.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
Do not take this product if you are allergic to aspirin or other NSAIDs.

Age Restriction

This product is not suitable for children under 16 years of age.

Precautions For Special Groups

Do not take this product if you are pregnant or breastfeeding.
Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.
Do not take this product if you suffer from peptic ulcer, bowel diseaser or haemophilia.
This product should be used with particular caution in the elderly who are more prone to adverse events.
Consult your doctor or pharmacist if considering using this product before or after surgery.

Storage

Store below 25°C.
Store in original container to protect from light.

Product Specific Warnings

Do not take with other aspirin or non-steroidal anti-inflammatory drugs (e.g. Ibuprofen).
If you suffer from asthma please consult your doctor or pharmacist.
If your symptoms worsen or do not improve after 24 hours consult your doctor.